# SDR SWIA2019070246010

- Difficulty date: July 2, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 32,490 hours, 31,698 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Slow
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE RIGHT MAIN GEAR STAYED IN TRANSIT FOR SEVERAL SECONDS THEN GAVE THE GEAR DISAGREE WARNING. UPON INITIALIZING THE GO-AROUND THE RIGHT MAIN INDICATED GREEN DOWN AND TOWER VERIFIED ITS POSITION. (FLT#3953) FO: 07/02/2019 CLOSED REMOVED AND REPLACED RT MLG SIDESTAY ACTUATOR, UPLOCK ACTUATOR AND #3A HYDRAULIC PUMP IAW AMM. OPS CHECK GOOD.
